# SDR AALA20100722TUL05

- Difficulty date: July 22, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- Aircraft time: 61,553 hours, 21,679 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN FLOOR DOUBLER.  REPLACED DOUBLER.
